# SDR USAA2011082500003

- Difficulty date: August 20, 2011
- Submitted: August 25, 2011
- Operation: Air carrier
- Aircraft: N454UW
- Make and model: Boeing 737-4B7
- Aircraft serial: 24996
- Aircraft time: 55,672 hours, 36,542 cycles
- System (JASC): 5755 · Spoilers
- Part: Skin
- Part number: 654645159AUSA
- Part serial: MA11585
- Condition: Delaminated
- Location: Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C4 CHECK - SPOILER NR 3 DELAMINATED ON UPPER SURFACE.  REPLACED NR 3 SPOILER IAW B737 AMM 27-61-11.
